Benefits Of Exercises

Regular exercise, at least 30 to 40 minutes, four days week, has many health benefits. It includes maintaining a healthy weight or lose weight, reduces the risk of heart problems, regulates blood sugar levels, improves mood and mental health, strengthens bones and muscles, and improves sleep.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to control high blood sugar levels with medicines?

Query: Hi doctor, I am 56 years old. My height is 167 cm and weight 100 kg. 11 years ago, I was diagnosed to have diabetes. The maximum score of my sugar was around 280 occasionally due to uncontrolled eating even with pills (DPP 4 and Metformin). Sometimes, I have overeating problem. My HbA1c is 6.5. My...  Read Full »


Dr. Krutika Ingle Karandikar

Diabetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Firstly, is this your BSL (blood sugar level) in fasting or 2 hours after food? I would firstly like to ask you whether you exercise and follow a strict diet or not. That is the most important aspect when you have diabetes. So, please exercise for at least 30 to 45 minut...  Read Full »

Are Camne VID and LVate tablets used for erection problems?

Query: Hi doctor, I have erection problems since about 1.5 years. I am 32 years old and married. My weight is 80 kg and height is 5'7". I have no other health issues apart from the erection. Earlier, I was advised by a doctor to take Camne VID and LVate tablets for a month and I felt fine. Later, I discon...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query and understand your concerns. I can see two things as health problem as per details provided. One is obviously the erection problem and the second is being overweight. I am isolating the weight issue because it is a common observation to ...  Read Full »

How to lose upper belly fat?

Query: I need to lose 7 kgs. My main concern is to lose upper body fat especially belly fat. I want to know some at home exercise and very normal diet plan. I have gained weight and I want to get my previous weight soon. I have not taken medications for this problem. All the lab tests was found to be norma...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: You cannot lose fat only from one part of the body but help one part lose more than the rest You need a regular exercise plan which should be done 45-60 minn a day 5-6 days a week This should include both aerobic and weight training. Aim to burn more calories than you consume. Keep you calorie in...  Read Full »

What can be the cause of my digestive symptoms?

Query: Hello doctor, Before two years, I started experiencing a feeling that I need to vomit. It would stay constant. I never did vomit as a result of that, but it stayed for approximately 8 months. I could not sleep or eat well, because of that feel. Accompanied with that feeling was extreme constipation....  Read Full »


Dr. Anshuman Srivastava

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your problem seems to be more of gastrointestinal motility disorder rather than a disease. Intestinal motility depends on various factors like the type of food, water and psychological factors. If one constantly occupies his mind with it, then the situation even ...  Read Full »

Can anxiety cause breathlessness?

Query: Hello doctor, Three years ago, on Christmas Eve, I was traveling to my sister's home about 45 minutes from my home. My grandmother gave me a peppermint and as I swallowed it felt as if a piece got stuck in my throat. I got a strong sensation that I could not breathe. When I reached my sister's home,...  Read Full »


Dr. Salah Saad Shoman

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have the following recommendations to you. If you really want to help yourself, then start immediately. Quit smoking immediately. Follow a healthy diet and start losing weight. Initially, start with a 10 minute physical exercise and increase it gradually. By that,...  Read Full »

How to trigger serotonin production?

Query: Hi doctor, I am 29 years old. I have been on different antidepressants for 14 years now. I did a 4 week taper off of Lexapro and have been off completely for one and a half weeks now. The physical symptoms of withdrawal are gone. But, I just feel depressed. I am in a constant depressive state. Will ...  Read Full »


Dr. Sonia Malhotra

Psychiatrist

Answer: Hi, Welcome to icliniq.com. Early onset depression (less than 35 years of age) and that too of 14 years duration is not the ideal condition to taper off antidepressants. Only in typical depression that starts after a known stressor is episodic or lasts only 6 to 9 months when left untreated, is a tr...  Read Full »

Why is my heart rate high while exercising?

Query: Hi doctor, My heart rate is 90 to 100 while doing exercise. Should I reduce my exercise and take more rest? Or do I need to do exercise such as jogging every day?  Read Full »


Dr. Krutika Ingle Karandikar

Diabetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Firstly, I would like to inform you that your heart rate is completely normal. Also, when you exercise, it is a normal phenomenon that the heart rate raises. It is only after regular long sessions of exercising that the lower heart rate is seen, like in athletes or marath...  Read Full »

What makes a person feel disturbed in life?

Query: Hi doctor, Before two years, I had cerebral anoxia related to cardiac arrest. After that, I forgot everything related to my profession. I am giving an exam and not being able to clear since two years. I am unable to concentrate and study. Though, I used to be a very good student. Most important is ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. What kind of anoxic spell was that? Please explain me in your follow up. Did your MRI or CT scan brain report mention something? You have repetitive fights with your wife, have work related stress, poor enthusiasm at work, stressful life, la...  Read Full »

Is it necessary to take BP medicine lifelong?

Query: Hi doctor, I am a 35 year old male. I have recently been undergoing a lot of stress in my life in spite of following a healthy lifestyle. Sometimes, I do not even sleep for eight days continuously. A few months back, I have been diagnosed with hypertension and my BP was 160/110 mmHg. My doctor pres...  Read Full »


Dr. Manish N Garg

Cardiologist, Cardiothoracic Surgeon

Answer: Hi, Welcome to icliniq.com. Stress is the main reason for your hypertension and lack of sleep. This can be treated by taking BP (blood pressure) medicines. Start doing some regular exercises as it helps in reducing the stress and BP as well. There are no effects on your sexual desires with the BP me...  Read Full »

Why do I not get sexual desire unless I take medication?

Query: Hi doctor, I am a 29 year old male. Earlier, I was very much sexually active. Then, I found that I am not sexually aroused and so visited a sexologist. He told me that I have a low libido problem. He did a blood examination and found my testosterone is 3.72 ng/mL. He suggested me to take Androsar 4...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. Decreased desire is often the result of low testosterone in most adults and I think there is a need to test the serum testosterone level after treatment if not done. In case serum testosterone level is still low, then you ca...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.